# SDR SWIA200514888

- Difficulty date: February 3, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 23,729 hours, 21,559 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT RIB CRACKED AT UPPER FLANGE, AFT SIDE.  LOCATED AT LT MLG BAY, WS 53-600.  (ITEM FOUND AT C-CHECK INSPECTION) INSTALLED REPAIR  IAW 601R-57-51-046.
